# SDR SWIA2020021448498

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK #4 REQUIRES FABRICATION DUE TO CORROSION FS409+112-FS449+85.  1018131 2000/0041 #7568404   (C-CHECK) RO 2/10/2020   LOCATED AND DRILLED RH SIDEWALL SEAT TRACK IAW TR 51-42 P/N: 20276-288-0-0 TAG#B15445
